# SDR AUS20020686

- Difficulty date: July 14, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: L1806848
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE VIBRATING AND LOSING POWER. LIMITED INFORMATION PROVIDED.
